MAUDE Adverse Event Report: ETHICON INC. PDS PLUS VIO 96IN 1 S/A TP-1 LP; SUTURE, SURGICAL, ABSORBABLE

ETHICON INC. PDS PLUS VIO 96IN 1 S/A TP-1 LP; SUTURE, SURGICAL, ABSORBABLE
Model Number PDP880G
Medical Device Problem Code Delivered as Unsterile Product (1421)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/30/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint number: (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon inc, or its employees that the report constitutes an admission that the product, ethicon inc or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.A manufacturing record evaluation was performed for the finished device lot, and no non-conformances were identified.Additional information was requested, and the following was obtained: was the integrity of the seal compromised? i don¿t know what you mean did the packaging look damaged? the package looked inflated.Could you confirm if the suture packing inflated and anomalies are present in this packing 12 times on the same patient? or did it occur on different occasions? i can¿t confirm.Did the event occur during one or multiple patient procedures? during revision in pharmacy.What is the total number of procedures? if this event occurred in multiple procedures, please create a product complaint for each event and provide the respective reference number(s).No pocedures.The product is in the institution.Are any samples available of evaluation? yes, next week i can deliver it.Attempts have been made to retrieve the device.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.This is a combination product, and the event has been reviewed for both the suture and the triclosan.Trade name - irgacare.Active ingredient(s)- triclosan.Dosage form - suture/solid/parenteral.Strength - = 2360 ¿g /m.
 
Event or Problem Description
During revision in the pharmacy the suture packing is inflated and anomalies are present in this packing in relation to the usual product.There were no patient consequences reported.Additional information was requested.

Brand Name
PDS PLUS VIO 96IN 1 S/A TP-1 LP
Common Device Name
SUTURE, SURGICAL, ABSORBABLE
Manufacturer (Section D)
ETHICON INC.
1000 route 202
raritan NJ 08869
Manufacturer (Section G)
ETHICON INC.-JUAREZ
avenida de las torres 7125
col salvacar
cuidad juarez
MX  
Manufacturer Contact
elba bello
1000 route 202
raritan, NJ 08869
9083863534
MDR Report Key15108680
Report Number2210968-2022-05953
Device Sequence Number19871066
Product Code NEW
UDI-Device Identifier10705031048669
UDI-Public10705031048669
Combination Product (Y/N)Y
Initial Reporter CountryAR
PMA/510(K) Number
K061037
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/26/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2024
Device Model NumberPDP880G
Device Catalogue NumberPDP880G
Device Lot NumberSBMBJS
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/01/2022
Initial Report FDA Received Date07/26/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/03/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown